Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Bers, Lipman / Trust, Salomon / John, Fritz

Contributions to the Theory of Partial Differential Equations. (AM-33), Volume 33

Series:Annals of Mathematics Studies 280

eBook (PDF)
Publication Date:
March 2016
Copyright year:
1955
ISBN
978-1-4008-8218-2
See all formats and pricing

IX. Parabolic Equations

Lax, P. D. / Milgram, A. N.

Citation Information

Lipman Bers, Salomon Bochner, Fritz John, P. D. Lax, A. N. Milgram (1955). IX. Parabolic Equations. Contributions to the Theory of Partial Differential Equations. (AM-33) (pp. 167–190). Princeton: Princeton University Press. https://doi.org/10.1515/9781400882182-010

Book DOI: https://doi.org/10.1515/9781400882182

Online ISBN: 9781400882182

© 2016 Princeton University Press, Princeton

Comments (0)

Please log in or register to comment.
Log in